Alert archive / Pennsylvania / Areal Flood Warnings in 2014
Areal Flood Warning 27, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 16, 2014, 12:47 PM EDT for Chester County, Delaware County, Pennsylvania; New Castle County, Delaware. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2014, 12:47 PM EDT (16:47 UTC)
- Expired
- May 16, 2014, 6:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties New Castle County, DE, Chester County, PA, Delaware County, PA
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WGUS41 KPHI 161647
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT FRI MAY 16 2014
DEC003-PAC029-045-162245-
/O.NEW.KPHI.FA.W.0027.140516T1647Z-140516T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-NEW CASTLE DE-CHESTER PA-
1247 PM EDT FRI MAY 16 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
SOUTHERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 1243 PM EDT...SPOTTER REPORTS AND AUTOMATED OBSERVATIONS
INDICATED THAT BETWEEN ONE AND TWO INCHES OF RAIN HAD FALLEN THE
LAST SEVERAL HOURS.
EXCESSIVE RUNOFF FROM THIS RAINFALL WILL CAUSE SMALL CREEKS AND
STREAMS TO LEAVE THEIR BANKS. MINOR FLOODING OF HIGHWAYS, AND OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS, INCLUDING UNDERPASSES, IS
LIKELY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
DRIVING INTO FLOOD WATERS COULD PUT YOUR LIFE AT RISK AND COST YOU
THOUSANDS OF DOLLARS IN VEHICLE REPAIRS. FLOOD WATERS MAY BE DEEPER
THAN YOU THINK. TURN AROUND AND FIND AN ALTERNATE ROUTE.
&&
LAT...LON 4009 7542 4000 7533 3990 7526 3988 7526
3987 7525 3985 7530 3984 7535 3979 7541
3965 7572 3971 7579 3972 7579 3972 7580
3987 7596
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 16, 11:52 AM EDT, 55 minutes earlier.
Area forecast discussion, May 16, 11:52 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 AM EDT FRI MAY 16 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT EXTENDING FROM THE EASTERN GREAT LAKES
SOUTHWARD TO FLORIDA WILL GRADUALLY PROGRESS EAST TODAY, CROSSING
OUR REGION BY LATE TONIGHT. WEAK HIGH PRESSURE IS THEN EXPECTED TO
SLOWLY BUILD INTO OUR REGION FROM THE WEST OVER THE WEEKEND AND INTO
EARLY NEXT WEEK, FOLLOWED BY A WARM FRONT APPROACHING OUR AREA FROM
THE SOUTHWEST AROUND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE HAVE BEEN ESTFING AS WE HAVE BEEN GOING THIS MORNING, BUT THE
OVERALL TREND IS TOWARD A FASTER PROGRESSION OF THE FRONT AND THE
PCPN ACROSS OUR CWA. WE HAVE RECEIVED REPORTS OF 1 TO 2 INCH RAINS
IN PARTS OF SERN PA AND DELMARVA ALREADY, SO RADAR REPRESENTATION
NOT GIVING IT FULL CREDIT. HRRR AND LATEST NAM ARE NOT AS BULLISH
WITH HEAVY RAIN INTO NJ, BUT SEE NO LET UP IN UPSTREAM RADAR
REPRESENTATION. IT SHOULD BECOME APPARENT IN THE NEXT HOUR OR TWO
IF THEY REALLY ARE CORRECT ABOUT BIFURCATING THE LLJ. WINDS ARE
GOING TO BE BEARISH AS THERE ARE WAVES ON THE FRONT (WHICH IS
ALREADY IN THE WESTERN PART OF OUR CWA). THE ADJUSTMENT OF
HEAVIER RAIN IS A BLEND BETWEEN THE FASTEST COSPA AND CONTINUITY.
WITH THE WAVE IN SOUTHERN VIRGINIA, DONT WANT TO PROGRESS TOO
QUICKLY TOWARD THE FORMER SOLUTION JUST YET.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
CONDS WILL IMPROVE OVERNIGHT. THE RAIN WILL TAPER OFF FROM SW TO NE
AND CLOUDS WILL GRADUALLY DECREASE. THE WIND WILL BECOME NWLY
BEHIND THE FROPA WHICH WILL OCCUR DURG THE ERLY EVE HOURS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
GOING INTO THE LONG TERM PERIOD, A DRIER TREND IS EXPECTED AS A VERY
SLOW-MOVING COLD FRONT WILL BE EAST OF OUR REGION BY SATURDAY
MORNING, WITH RAIN ENDING PRIOR TO DAYBREAK SATURDAY. THROUGH THE
BULK OF THE WEEKEND THEN AND INTO EARLY NEXT WEEK, OUR REGION WILL
CONTINUE TO BE INFLUENCED BY A LARGE MID-LEVEL TROUGH EXTENDING
ACROSS THE GREAT LAKES TO NORTHEAST AND NORTHERN MID ATLANTIC
STATES. THROUGH THIS TIMEFRAME, FROM LATER SATURDAY THROUGH TUESDAY,
SOME WEAK MID-LEVEL DISTURBANCES ARE EXPECTED TO ROTATE THROUGH THE
MID-LEVEL TROUGH, AND BY MONDAY INTO TUESDAY, A CUT-OFF LOW MAY
DEVELOP AND PASS ACROSS THE NORTHEAST STATES AND EVENTUALLY OFF THE
NEW ENGLAND COAST. MEANWHILE, WEAK SURFACE HIGH PRESSURE TO OUR WEST
IS FORECAST TO GRADUALLY BUILD EAST TOWARD OUR REGION, ESPECIALLY BY
TUESDAY. OVERALL THROUGH THIS TIMEFRAME, DAYTIME TEMPERATURES ARE
ANTICIPATED TO BE WITHIN A COUPLE DEGREES OF AVERAGE FOR THE MIDDLE
OF MAY, AND WE WILL LIKELY SEE A DECENT AMOUNT OF CLOUD COVER
DEVELOPING EACH AFTERNOON WITH THE MID-LEVEL TROUGH NEARBY AND
COOLER AIR PRESENT ALOFT. ISOLATED INSTABILITY TYPE SHOWERS MAY ALSO
OCCUR DURING THE AFTERNOON, ESPECIALLY FOR OUR NORTHERN ZONES, AND
WE HAVE KEPT SOME SLIGHT CHANCE POPS IN PLACE MOSTLY FOR SUNDAY AND
MONDAY.
THIS OVERALL PATTERN LOOKS TO CHANGE GOING INTO THE MIDDLE OF NEXT
WEEK AS THE MID-LEVEL CUT-OFF LOW MOVES FARTHER EAST AND AWAY FROM
THE NEW ENGLAND COAST, WITH THE WEAK SURFACE HIGH PRESSURE SETTLING
OFF TO OUR SOUTH ACROSS THE SOUTHEAST STATES. SOME MODERATION IN
TEMPERATURES IS EXPECTED IN THE WEDNESDAY TO THURSDAY TIMEFRAME AS A
WARM FRONT APPROACHES OUR REGION FROM THE SOUTHWEST, AND WE HAVE
KEPT SOME CHANCE POPS IN PLACE FOR LATE WEDNESDAY INTO THURSDAY.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
NOT THE BEST DAY TO BE FLYING, WITH WIDESPREAD MVFR, IFR AND EVEN
LIFR AS A LARGE SWATH OF RAIN TO OUR W SLOWLY PUSHES EWD. LLWS
ALSO CONTINUED. CONDS WILL EITHER REMAIN STEADY STATE OR WORSEN
THRU THE MRNG AND AFTERNOON HOURS. A SLOW IMPROVEMENT IS THEN
EXPECTED BY EVE AS THE RAIN ENDS FROM SW TO NE AND CIGS GRADUALLY
RISE. A CFP WILL OCCUR DURG THE ERLY EVE HOURS AND THE WIND WILL
SHIFT TO THE NW BEHIND IT.
OUTLOOK...
SATURDAY...VFR CONDITIONS ARE EXPECTED THROUGH THE DAY.
SUNDAY THROUGH TUESDAY...MAINLY VFR CONDITIONS ARE EXPECTED. SOME
CUMULUS WILL LIKELY DEVELOP EACH AFTERNOON WITH BASES AROUND 5,000FT.
&&
.MARINE...
A SCA REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS AS A CDFNT
WORKS ITS WAY EWD THRU THE AREA AND A LARGE SWATH OF RAIN IMPACTS THE
AREA. SELY FLOW WILL INCREASE AHEAD OF THE FRONT AND THEN THE WIND
WILL SHIFT TO THE NW LATE THIS EVE AND OVERNIGHT BEHIND THE CFP.
THERE COULD BE A FEW GUSTS TO GALE CRITERIA THIS MRNG BUT CONFIDENCE
REMAINS LOW AS TO THEIR EXTENT OR OCCURRENCE.
OUTLOOK...
SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED FOR DELAWARE BAY.
OUR CURRENT SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUR COASTAL
WATERS THROUGH THE DAYTIME SATURDAY AS WAVE HEIGHTS OF 4 TO 7 FEET
ARE ANTICIPATED BEFORE GRADUALLY SUBSIDING BY EVENING.
SATURDAY NIGHT THROUGH TUESDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF THE FORECAST
AREA, INCLUDING EASTERN PENNSYLVANIA, PORTIONS OF WESTERN TO
NORTHERN NEW JERSEY, NEW CASTLE DE, AND CECIL MD.
THE PW VALUES ARE FORECAST TO SURGE TO AROUND THE 1.75 INCH RANGE
TODAY AHEAD OF A COLD FRONT GRADUALLY SHIFTING ACROSS OUR AREA AS
A POTENT LOW-LEVEL SOUTHERLY JET MOVES THROUGH. THE ENHANCED LIFT
WITHIN THE LOW-LEVEL JET, THETA-E ADVECTION, AND THERMAL RIDGES
SHOULD RESULT IN A BAND OF HEAVY SHOWERS AND POTENTIALLY SOME
EMBEDDED THUNDER. IT IS PROBABLY IN THIS ZONE WHERE THE HEAVIER
RAIN OCCURS OVER A SHORTER PERIOD OF TIME.
IT STILL LOOKS LIKE THE MAIN AXIS OF MODERATE TO HEAVY RAIN
OCCURS BETWEEN 12Z FRIDAY AND 00Z SATURDAY, AND POSSIBLY LASTING
INTO THE LATE EVENING IN NORTH-CENTRAL PORTIONS OF NEW JERSEY AS
THE COLD FRONT SLOWLY MOVES AWAY. THE FLASH FLOOD GUIDANCE IS
BETWEEN 1 AND 2 INCHES FOR A 3 AND 6 HOUR PERIOD ACROSS MUCH OF
SOUTHEASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND EXTENDING
NORTHEASTWARD INTO CENTRAL AND NORTHERN NEW JERSEY. AS OF NOW, A
GENERAL 1 TO 2 INCHES OF RAIN IS FORECAST WITH THIS SYSTEM ACROSS
THE REGION. LOCALLY HIGHER AMOUNTS ARE POSSIBLE, WITH THE BEST
CHANCE FOR HIGHER TOTALS IN PENNSYLVANIA DUE TO SOME ASSISTANCE BY
OROGRAPHIC LIFT AND SOUTHEASTERLY INFLOW. THE MAIN STEM RIVERS ARE
NOT EXPECTED TO HAVE ANY ISSUES; HOWEVER, SOME SMALL STREAMS,
ESPECIALLY THE FAST RESPONDERS, AND URBAN RELATED FLOODING IS
POSSIBLE. THIS WOULD BECOME LOCALLY ENHANCED IF BURSTS OF RAIN
OCCUR IN A SHORTER PERIOD OF TIME.
&&
.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE HAS CONCLUDED ON CHESAPEAKE BAY. THAT ADVISORY
WILL BE ALLOWED TO EXPIRE.
THIS EVENT IS OCCURRING QUICKLY AND WITH THE CONTINUATION OF
STRONG SOUTHEAST WINDS UP DELAWARE BAY AND HEAVY RAIN/RUNOFF
(HYBRID?) OCCURRING DURING THE HIGH TIDE CYCLE, WE HAVE DECIDED TO
ISSUE A COASTAL FLOOD ADVISORY FOR THE TIDAL DELAWARE RIVER FOR
THIS AFTERNOON.
OTHERWISE, WITH A FULL MOON HAVING JUST OCCURRED EARLIER THIS
WEEK AND AN INCREASING SOUTHEASTERLY FLOW BEING EXPECTED TODAY,
SOME TIDAL FLOODING CONCERNS CONTINUE MAINLY ON THE TIDAL DELAWARE
RIVER, DELAWARE BAY WITH THE HIGHER HIGH TIDE CYCLE TONIGHT.
CHESAPEAKE BAY APPEARS SAFE NOW THAT THE WINDS HAVE SHIFTED TO THE
WEST. THE LATEST GUIDANCE WILL CONTINUE TO BE MONITORED TO
DETERMINE IF ANY AREAS ARE EXPECTED TO MEET MINOR TIDAL FLOODING
CRITERIA.
&&
.RIP CURRENTS...
TODAY MARKS THE FIRST DAY OF OUR RIP CURRENT SEASON. A STRONG SCA
ALREADY UP AND INCREASING SELY FLOW AHEAD OF AN APPROACHING CDFNT
TONIGHT COUPLED WITH THE FULL MOON FROM THIS PAST WEDNESDAY WILL
MAKE FOR AN INCREASED RIP CURRENT RISK. DEPENDING ON THE STRENGTH
OF THE WIND, WE WILL LIKELY BE AT LEAST MODERATE, BUT IT WILL BE
A LOUSY DAY TO BE IN THE WATER ANYWAY.
&&
.EQUIPMENT...
THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE. REPAIR
EFFORTS WILL CONTINUE TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
070-071-101>106.
COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-
013-015.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ016>019.
COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
NJZ016>019.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ431.
&&
SYNOPSIS...KLINE
NEAR TERM...GIGI
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...KLINE/NIERENBERG
MARINE...KLINE/NIERENBERG
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...Hazardous weather outlook, May 16, 11:53 AM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1153 AM EDT FRI MAY 16 2014 NJZ001-007>010-012-013-015-171600- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER- 1153 AM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ014-020>027-171600- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1153 AM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-060>062-101>106-171600- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1153 AM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-171600- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 1153 AM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. MINOR TIDAL FLOODING IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-171600- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1153 AM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-171600- CECIL- 1153 AM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171600- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1153 AM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW GALE FORCE WIND GUSTS WILL OCCUR IN UPPER DELAWARE BAY THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:03 AM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 10 hr |
| May 16, 9:56 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 7 hr |
| May 16, 2:51 PM EDT | Areal Flood Warning | PHI | Bucks, Monroe, Northampton | 6 hr |
| May 16, 3:12 PM EDT | River Flood Warning | PHI | Chester | 4 hr |
| May 16, 3:18 PM EDT | River Flood Warning | PHI | Delaware | 2 hr |
| May 16, 3:23 PM EDT | Areal Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 11 hr |
| May 16, 3:58 PM EDT | Areal Flood Warning | PHI | Berks, Bucks, Carbon, Chester, Lehigh, Monroe and 2 more | 8 hr |
| May 16, 10:01 AM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 7 hr |
| May 16, 12:35 PM EDT | River Flood Warning | PHI | New Castle | 5 hr |
| May 16, 3:08 PM EDT | River Flood Warning | PHI | New Castle | 2 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2014Areal Flood Warnings in Delaware, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.